# SDR CA150625003

- Difficulty date: June 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 52,436 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 6505719
- Condition: Malfunctioned
- Location: Nr 2 Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) THE NR 2 ENG LOST POWER ON THE OVERSHOT FROM A BOMB RUN & WAS SHUTDOWN, RETURNED TO BASE.  FOUND THE NR 2 PROPELLER ROTARY ACTUATOR TO BE OVER TRAVELLING.  REPLACED U S ACTUATOR WITH A SERVICEABLE UNIT & RETURNED THE ACFT TO SERVICE.
